# SDR 2013FA0000231

- Difficulty date: February 26, 2013
- Submitted: April 16, 2013
- Operation: General aviation
- Aircraft: N5235C
- Make and model: Cessna 206H
- Aircraft serial: 20608319
- Aircraft time: 1,336 hours
- Engine: Lyc IO540AC1A5
- Engine time: 1,336 hours
- Propeller: Hartzl HCF3YR1
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bulkhead
- Part number: 30A01000329
- Condition: Cracked
- Location: Mlg Float
- Part time: 1,336 hours
- Component: Float, 3450
- Component part number: 3450
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT CAME INTO THE MX SHOP FOR AN ANNUAL INSPECTION.  THE ACFT IS ON A SET OF AMPHIBIOUS FLOATS, MODEL 3450.   AFTER REMOVING THE RIGHT FLOAT BUMPER, 2 CRACKS WERE DISCOVERED ON THE BULKHEAD NOSE ASSY. PN 30A01000-329.  THE CRACK STARTED FROM EACH OF THE BOTTOM NUT PLATES AND WERE 1" IN LENGTH.
